Progesterone cream and Micronor?

by Julia
(England)

My main problem since chilhood has been my weight. I have been put on so many unsuccessful diets from the age of 10 but no matter what I ate or how much I exercised it made little difference. By the time I was a teenager I took control, I stopped eating and became anorexic.

This obviously has caused me many problems, which are too many to mention but the pounds still pile on for no reason and will not come off no matter what. My doctor is completely unsympathetic and seems to think I sit around eating cakes. He has done tests but can't find any reason for my weight problem.

However, I did have blood tests a few years ago to try and find out why I was getting absolutely crippling pains with my periods, which have always been irregular but had become unbearably heavy and very erratic. After asking what the results were I was told I had a hormone imbalance which couldn't be treated but I needed to lose weight. I wasn't told which hormones were imbalanced and as my doctor was unhelpful I thought I'd ask my family planning clinic if the pill could help. They told me that they can only give me the pop which could make things worse. I wanted to try it and was pleasantly suprised to find it cured my period problems and eased my aching joints, which my doctor had told me was osteoarthritis.

After doing some online research, it seems that most of my problems, including my weight and swollen ankles are caused by low progesterone, so I went back to the doctor with this evidence but he refuses to do anything about it. I tried slightly increasing my pill intake and following a diet which is meant to help balance the hormones and my foggy head cleared. I became much more mentally agile and assertive, my depression lifted and I became more possitive thinking and able to cope with life much better.

However I haven't seen an impressive change in my weight or my ankles and don't want to increase the Micronor, so I've ordered some progesterone cream and am hoping this could be the answer to my problems, although I am wondering if its ok to take with Micronor?

Comments for Progesterone cream and Micronor?

Click here to add your own comments

Feb 23, 2010
Progesterone cream and Micronor?
by: Wray

Hi Julia. It sounds as if you have insulin resistance caused by excess oestrogen, please see this web page. The pop pill stops ovarian function, with lower levels of oestrogen your cramps and joint pains would have become more bearable. But the pop prevents ovulation too, which means your ovaries are not making any progesterone, not a good thing. Progesterone is an anti-inflammatory, so normally helps with both period cramps and joint pains. It also helps heavy bleeding and erratic cycles. As it's an excellent diuretic, it should help the water retention. Progesterone can be taken with the pop, but far better to come off that and use only progesterone. Please see this web page on adverse affects from contraceptives.

Your new diet seems to have helped, but you might like to look at these too...
Treeoflife
Paleodiet
Nutritional Diet

Please see this web page on how to use progesterone cream. As you've not used it before please also
look at this web page. Take care, Wray

Nov 11, 2015
Progesterone cream and Micronor???
by: G1rlVeteran

I have all of the same issues... e.g. weight gain, depression, brain fog, painful cramps and heavy periods... not to mention the unsympathetic and ignorant doctors. I finally saw an actual GYN who put me on micronor. The ultrasound showed no fibroids or cysts on my ovaries or my uterus so that is a YIPPY for me. I have only been on this pill for a little while (one full cycle and half way through my second pill pak). I have a few friends who have highly recommended progesterone cream which I ordered and received yesterday in addition to a raspberry tincture. I am uncertain as to whether or not I should start using this cream while still on the micronor. I just want the fatigue, headaches, painful joints and body aches, inability to lose weight, depression, anxiety, insomnia... yadda yadda yadda... to go away so I will feel like my old self. This really all started after I had my son 4 1/2 years ago. I was 35 when I had him and just turned 40 in sept so I'm convinced that my body is all whacked out from it and just has never gotten better... worse in fact. Any thoughts????

Feb 08, 2016
Micronor and progesterone cream together?
by: Tired of feeling tired

Been on micronor on and off for 15 years and before the kids, on Triphasil for another 10. Micronor is estrogen free. Have had an ovary removed and my tubes tied. After the twins were born had an ovarian cyst and out of control endometriosis and found pain relief and regular periods by taking Micronor. Now 45 and have been experiencing fatigue like crazy, low labido and brain fog for the past 4 years steadily increasing to date. I just ordered progesterone cream and wondering if I can continue taking Micronor. I am so scared of having long bloody periods (clots and 7 days full on) and intense back and pelvic pain. Any insight or comment would be appreciated.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...